MAUDE Adverse Event Report: K2M, INC. INSERTER, OUTER SHAFT/HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. INSERTER, OUTER SHAFT/HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 5303-90004
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the threads of an aleutian an inserter broke off inside the aleutian an coronal inserter outer shaft/handle post-operatively.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.This report captures the outer shaft/handle.
 
Event or Problem Description
It was reported that the threads of an aleutian an inserter broke off inside the aleutian an coronal inserter outer shaft/handle post-operatively.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.This report captures the outer shaft/handle.Note: upon product inspection, no deficiencies were detected, the device functioned as expected.
 
Additional Manufacturer Narrative
Upon product inspection, no deficiencies were detected, the device functioned as expected.

Brand Name
INSERTER, OUTER SHAFT/HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14427865
Report Number3004774118-2022-00194
Device Sequence Number20491883
Product Code LXH
UDI-Device Identifier10888857110489
UDI-Public10888857110489
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5303-90004
Device Catalogue Number5303-90004
Device Lot NumberFENH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer07/15/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale